# SDR 29GA2021051300001

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N702SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1405
- Aircraft time: 1,262 hours, 902 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Bent
- Location: Lav Door Latch
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 146 GSP/MCO LAVATORY DOOR UNABLE TO OPEN FROM THE INSIDE. CORRECTIVE ACTION: INSPECTED LAV DOOR LATCH MECHANISM AND FOUND DOOR FRAME BRACKET WHERE LATCH MAKES CONTACT WITH DOOR FRAME BENDED OUT OF SAHPE PREVENTING NORMAL OPERATION OF THE DOOR, STRAIGHTENED OUT DOOR FRAME METAL BRACKET OPERATIONAL CHECK NORMAL.
